×

First-order methods for certain quasi-variational inequalities in a Hilbert space. (Russian, English) Zbl 1210.39028

Zh. Vychisl. Mat. Mat. Fiz. 47, No. 2, 189-196 (2007); translation in Comput. Math. Math. Phys. 47, No. 2, 183-190, (2007).
Summary: Sufficient conditions are obtained for quasi-variational inequalities of a special type with nonlinear operators in a Hilbert space to be uniquely solvable. A first-order continuous method and its discrete variant are constructed for inequalities of this kind. The strong convergence of these methods is proved.

MSC:

39B62 Functional inequalities, including subadditivity, convexity, etc.
PDF BibTeX XML Cite
Full Text: DOI